MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX; PTA BALLOON DILATATION CATHETER
Catalog Number U415074RX
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two photos were provided and reviewed.First photo shows a single thin black thread like fragment placed on a white gauze surface and second photo show the packaging and labeling details.The labeling details match with the information available in track wise.Therefore, the investigation is inconclusive for the reported guidewire advancement issue as no objective evidence was provided for the review.The investigation is inconclusive for the reported device contamination as the thin, thread like fragment was not returned for analysis.Although it may resemble an inner guidewire lumen liner, the exact material or source could not be determined.A definitive root cause for the reported guidewire advancement issue and device contamination could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse rx balloon catheter.It was reported that during the procedure, when attempting to deliver the product via ipsilateral retrograde approach over a 6fr sheath in an iliac case, resistance was encountered starting with initial stiffness, necessitating withdrawal.During withdrawal, a broken guidewire was confirmed, prompting an exchange with a new wire.Further after inserting, the wire into the wire lumen and attempting delivery, resistance was felt midway, preventing successful delivery.Reportedly, upon re-extraction and removal of the wire, a black cord like object emerged.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse rx balloon catheter via ipsilateral retrograde approach.During the procedure, the balloon catheter allegedly unable to advance and foreign object were observed.There was no reported patient injury.

Brand Name
ULTRAVERSE RX
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24017219
Report Number2020394-2026-00001
Device Sequence Number21130147
Product Code LIT
UDI-Device Identifier00801741058103
UDI-Public(01)00801741058103(11)240715(17)270630(10)CMJU0177
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU415074RX
Device Lot NumberCMJU0177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown